# SDR DALA13004983272

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RIVETS REMOVED, IAW NR CARD 130-118 FOUND SHEAR TIE WITH CORROSION, LOCATED AT FR 31 AND BETWEEN STR 44 AND STR 43L.  REPLACED SHEAR TIE LOCATED AT FR 31 AND BETWEEN STR 44 AND STR 43L IAW SRM 51-72-11 AND DWG D53231712.
